# SDR DALA2023060704654

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 21,582 hours, 8,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4418048) FUSELAGE SKIN ADJACENT TO FWD CARGO DOOR DAMAGED MID R/H SIDE OF FWD CARGO DOOR. REMOVED DAMAGE PER B737 SRM 53-00-01-2R REPAIR -23. INSTALLED FILLER PLATE, DOUBLER & TRIPLER REPAIR PER SRM 53-00-01-2R REPAIR 23.
